×

Found 213 Documents (Results 1–100)

100
MathJax

Percolation on uniform quadrangulations and \(SLE_6\) on \(\sqrt{8/3} \)-Liouville quantum gravity. (English) Zbl 07533301

Astérisque 429. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-947-0/pbk). viii, 242 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

A compressive spectral collocation method for the diffusion equation under the restricted isometry property. (English) Zbl 1455.62186

D’Elia, Marta (ed.) et al., Quantification of uncertainty: improving efficiency and technology. QUIET. Selected contributions based on the presentations at the international workshop, Trieste, Italy, July 18–21, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 137, 15-40 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On spectral asymptotics of the Sturm-Liouville problem with self-conformal singular weight. (English. Russian original) Zbl 07253595

Sib. Math. J. 61, No. 5, 901-912 (2020); translation from Sib. Mat. Zh. 61, No. 5, 1130-1143 (2020).
MSC:  47Axx 47Bxx 47Gxx
PDF BibTeX XML Cite
Full Text: DOI

Some remarks on a nonhomogeneous eigenvalue problem related to generalized trigonometric functions. (English) Zbl 1461.34045

PDF BibTeX XML Cite
Full Text: DOI

On Volterra three-point problems for the Sturm-Liouville operator related to potential symmetry. (English. Russian original) Zbl 1422.34115

Math. Notes 104, No. 4, 612-616 (2018); translation from Mat. Zametki 104, No. 4, 632-636 (2018).
MSC:  34B24 34B10 34B09
PDF BibTeX XML Cite
Full Text: DOI

Liouville property of harmonic functions of finite energy for Dirichlet forms. (English) Zbl 1405.60120

Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 25-42 (2018).
MSC:  60J50 31C25 60J60
PDF BibTeX XML Cite
Full Text: DOI

On a hyperconvex manifold without non-constant bounded holomorphic functions. (English) Zbl 1405.32054

Byun, Jisoo (ed.) et al., Geometric complex analysis. In honor of Kang-Tae Kim’s 60th birthday, Gyeongju, Korea, 2017. Selected papers based on the presentations at the 11th and 12th Korean conferences on several complex variables, KSCV 11 symposium and KSCV 12 symposium, July 4–8, 2016 and July 3–7, 2017. Singapore: Springer (ISBN 978-981-13-1671-5/hbk; 978-981-13-1672-2/ebook). Springer Proceedings in Mathematics & Statistics 246, 1-10 (2018).
MSC:  32U05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Regular Sturm-Liouville operators with integral perturbation of boundary condition. (English) Zbl 1403.34027

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer (ISBN 978-3-319-67052-2/hbk; 978-3-319-67053-9/ebook). Springer Proceedings in Mathematics & Statistics 216, 222-234 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Random walks and heat kernels on graphs. (English) Zbl 1365.05002

London Mathematical Society Lecture Note Series 438. Cambridge: Cambridge University Press (ISBN 978-1-107-67442-4/pbk; 978-1-107-41569-0/ebook). xi, 226 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

The \(L^1\) Liouville property on weighted manifolds. (English) Zbl 1348.53045

Agranovsky, Mark L. (ed.) et al., Complex analysis and dynamical systems VI. Part 1: PDE, differential geometry, radon transform. Proceedings of the 6th international conference on complex analysis and dynamical systems in honor of David Shoikhet on the occasion of his sixtieth birthday, Nahariya, Israel, May 19–24, 2013. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-1-4704-1653-9/pbk; 978-1-4704-2817-4/ebook). Contemporary Mathematics 653. Israel Mathematical Conference Proceedings, 65-79 (2015).
MSC:  53C21 58J35 53C23
PDF BibTeX XML Cite
Full Text: DOI arXiv

Liouville property on \(G\)-spaces. (English) Zbl 1366.60100

Bhattacharya, Siddhartha (ed.) et al., Recent trends in ergodic theory and dynamical systems. International conference in honor of S. G. Dani’s 65th birthday, Vadodara, India, December 26–29, 2012. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-0931-9/pbk; 978-1-4704-2219-6/ebook). Contemporary Mathematics 631, 21-31 (2015).
PDF BibTeX XML Cite
Full Text: arXiv

On the admissible asymptotic behavior of the functions with zero integrals over the geodesic lines on a sphere. (English. Ukrainian original) Zbl 1346.53065

J. Math. Sci., New York 207, No. 1, 107-116 (2015); translation from Ukr. Mat. Visn. 11, No. 4, 586-597 (2014).
MSC:  53C65 42A16
PDF BibTeX XML Cite
Full Text: DOI

Finite-dimensional approximation of the self-diffusion coefficient for the exclusion process. (English) Zbl 1329.82073

Varadhan, S. R. S., Collected papers. Volume IV: Particle systems and their large deviations. Edited by Rajendra Bhatia, Abhay Bhatt and K. R. Parthasarathy. Berlin: Springer; New Dehli: Hindustan Book Agency (ISBN 978-3-642-33547-1/hbk; 978-3-642-33231-9/set; 978-93-80250-39-7/set). 653-678 (2012).
PDF BibTeX XML Cite

Hyperbolic dynamics and Brownian motion. An introduction. (English) Zbl 1257.37001

Oxford Mathematical Monographs. Oxford: Oxford University Press (ISBN 978-0-19-965410-9/hbk). xv, 266 p. (2012).
PDF BibTeX XML Cite

The Liouville property and boundary value problems for semilinear elliptic equations on noncompact Riemannian manifolds. (English. Russian original) Zbl 1246.58016

Sib. Math. J. 53, No. 1, 134-145 (2012); translation from Sib. Mat. Zh. 53, No. 1, 165-179 (2012).
MSC:  58J05 58J32 35B40
PDF BibTeX XML Cite
Full Text: DOI

Harmonic functions over group actions. (English) Zbl 1260.60012

Farb, Benson (ed.) et al., Geometry, rigidity, and group actions. Selected papers based on the presentations at the conference in honor of the 60th birthday of Robert J. Zimmer, Chicago, IL, USA, September 2007. Chicago, IL: University of Chicago Press (ISBN 978-0-226-23788-6/hbk). Chicago Lectures in Mathematics, 59-71 (2011).
MSC:  60B15
PDF BibTeX XML Cite

A Liouville property and its application to the Laplacian of an infinite graph. (English) Zbl 1181.58018

Kotani, Motoko (ed.) et al., Spectral analysis in geometry and number theory. International conference on the occasion of Toshikazu Sunada’s 60th birthday, August 6–10, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4269-0/pbk). Contemporary Mathematics 484, 103-115 (2009).
MSC:  58J35 05C50 60C05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification